# SDR UALA2012052903023

- Difficulty date: May 28, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 70,618 hours, 20,980 cycles
- Engine: Pwa PW2037
- Engine time: 62,324 hours, 21,314 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE HUNG START ON TWO ATTEMPTS.  ATTEMPTED SECOND START WITH BOTH IGNITIONS ENGINE START PARAMETERS NORMAL, STARTS OKAY.
